| Catalog Number |
02.12.E0310FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
10/17/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 october 2023.Lot 2242217: (b)(4) items manufactured and released on 03-jan-2023.Expiration date: 2027-12-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At about 6 months from the primary, the patient came in reporting patella pain and instability and the cause is unknown.The surgeon resurfaced the patient's natural patella and swapped the poly (from 10 mm to 12 mm).The surgery was completed successfully.